The completeness of the system of eigenfunctions and adjoined functions of strongly elliptic systems of differential equations
Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 198-201
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_2_a4,
author = {B. M. Naimark},
title = {The completeness of the system of eigenfunctions and adjoined functions of strongly elliptic systems of differential equations},
journal = {Doklady Akademii Nauk},
pages = {198--201},
year = {1957},
volume = {112},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a4/}
}
TY - JOUR AU - B. M. Naimark TI - The completeness of the system of eigenfunctions and adjoined functions of strongly elliptic systems of differential equations JO - Doklady Akademii Nauk PY - 1957 SP - 198 EP - 201 VL - 112 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a4/ LA - ru ID - DAN_1957_112_2_a4 ER -
%0 Journal Article %A B. M. Naimark %T The completeness of the system of eigenfunctions and adjoined functions of strongly elliptic systems of differential equations %J Doklady Akademii Nauk %D 1957 %P 198-201 %V 112 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a4/ %G ru %F DAN_1957_112_2_a4
B. M. Naimark. The completeness of the system of eigenfunctions and adjoined functions of strongly elliptic systems of differential equations. Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 198-201. http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a4/